# SDR FDEA201811053106

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 49,635 hours, 18,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: A5711230120000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNTR WING INSP REAR SPAR INTERNAL ANGLE/TEE FITTING FR44 LT SIDE MID HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA:6-5710-T0343040 PT1 REPAIRED CENTER WING REAR SPAR RIB1 INTERNAL   ANGLE/TEE FITTING AT FR44 LH SIDE MID HOLE(#35A).  CATEGORY "B" REPAIR.FIRST INSPECTION  IS   6560FC/18380FH WHICHEVER COMES FIRST AFTER REPAIR EMBODIED.INTERNAL INSPECTION   IS 6560FC/18380FH WHICHEVER COMES FIRST .INSPECTION METHOD IS ROTATIVE PROBE   INSPECTION AS PER NTM51-10-01 AFTER FASTENER AND BUSHES REMOVAL.  MAJOR REPAIR IAW FEDEX  GMM6-2-100
